offer

Panadol Extra Soluble Tablets Paracetamol & Caffeine - 24 Tablets

£5.25
24 UNI | £0.22 per 1UNI
4061195

Free next day delivery on selected healthcare when you spend £20 using code HEALTH - online only

Backache. Migraine headache. Muscular aches. Easy on the stomach.
See details below, always read the label
Suitable for:
Adults & children aged 12 years & over
Active ingredients: Paracetamol, Caffeine

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Panadol Extra Soluble tablets for extra effective, fast acting pain relief.

Extra Effective Pain Relief:

  • Headache
  • Toothache
  • Rheumatic pain
  • Feverishness
  • Sore Throat
  • Helps reduce temperature
  • Migraine
  • Period pain
  • Backache
  • Aches and pains of colds and flu

Suitable for

Adults (including the elderly) and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use: The tablets must be dissolved in water before taking.

Adults (including the elderly) and children aged 16 years and over: Take 2 tablets dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Children aged 12-15 years: Give 1 tablet dissolved in water every 4 hours as required. Do not give more than 4 tablets in 24 hours.

  • Do not take more frequently than every 4 hours.
  • Do not give to children under 12 years of age.

Hazards and Cautions

Do not exceed the stated dose.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Contains paracetamol. Do not take with any other paracetamol-containing products.

Avoid too much caffeine in drinks like coffee and tea when taking these tablets.

Consult your doctor:

  • before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet.
  • If your headaches become persistent, see your doctor.
  • If symptoms persist consult your doctor.

Keep all medicines out of the reach and sight of children.

Storage

Store below 30°C.

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

Active ingredients

Paracetamol, Caffeine

Ingredients

Active ingredients: Each effervescent tablet contains: Paracetamol 500mg and Caffine 65mg. Sodium content 427mg per tablet.

Also contains: Also contains sorbitol (E420).

...read more ...read less

Delivery options

Click & Collect
£1.50 or free if you spend £15 or more from your choice of 2,200 stores.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 5pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.